Alert archive / New Jersey / Gale Watches in 2018

Gale Watch 27, NWS Philadelphia/Mount Holly

November 27, 2018

NWS Philadelphia/Mount Holly issued this gale watch at Nov 27, 2018, 3:43 AM EST. It took effect at Nov 28, 2018, 6:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 27, 2018, 3:43 AM EST (08:43 UTC)
In effect from
Nov 28, 2018, 6:00 AM EST
Expired
Nov 27, 2018, 6:01 PM EST
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

212 
WHUS71 KPHI 270843
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
343 AM EST Tue Nov 27 2018


ANZ450>455-272145-
/O.CON.KPHI.GL.W.0040.000000T0000Z-181127T2300Z/
/O.NEW.KPHI.GL.A.0027.181128T1100Z-181128T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
343 AM EST Tue Nov 27 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON...

The National Weather Service in Mount Holly has issued a Gale
Watch, which is in effect from Wednesday morning through
Wednesday afternoon.

* WINDS AND SEAS...West winds 20 to 30 kt with gusts up to 35 kt.
  There is expected to be a lull in the winds later today into
  tonight, before increasing again by Wednesday morning with gusts
  35 to 40 knots through Wednesday. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

ANZ430-431-272145-
/O.CON.KPHI.GL.W.0040.000000T0000Z-181127T1200Z/
/O.NEW.KPHI.GL.A.0027.181128T1100Z-181128T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
343 AM EST Tue Nov 27 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...
...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON...

The National Weather Service in Mount Holly has issued a Gale
Watch, which is in effect from Wednesday morning through
Wednesday afternoon.

* WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 35 kt.
  There is expected to be a lull in the winds later today into
  tonight, before increasing again by Wednesday morning with gusts
  35 to 40 knots through Wednesday. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$
4 follow-up statements
773 
WHUS71 KPHI 271200
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
700 AM EST Tue Nov 27 2018


ANZ430-431-280100-
/O.EXT.KPHI.GL.W.0040.000000T0000Z-181127T1800Z/
/O.CON.KPHI.GL.A.0027.181128T1100Z-181128T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
700 AM EST Tue Nov 27 2018

...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

* WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 35 kt.
  There is expected to be a lull in the winds later today into
  tonight, before increasing again by Wednesday morning with gusts
  35 to 40 knots through Wednesday. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

ANZ450>455-280100-
/O.CON.KPHI.GL.W.0040.000000T0000Z-181127T2300Z/
/O.CON.KPHI.GL.A.0027.181128T1100Z-181128T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
700 AM EST Tue Nov 27 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

* WINDS AND SEAS...West winds 20 to 30 kt with gusts up to 35 kt.
  There is expected to be a lull in the winds later today into
  tonight, before increasing again by Wednesday morning with gusts
  35 to 40 knots through Wednesday. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$
483 
WHUS71 KPHI 271723
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1223 PM EST Tue Nov 27 2018

ANZ430-431-280630-
/O.CAN.KPHI.GL.W.0040.000000T0000Z-181127T1800Z/
/O.NEW.KPHI.SC.Y.0105.181127T1723Z-181128T1100Z/
/O.CON.KPHI.GL.A.0027.181128T1100Z-181128T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1223 PM EST Tue Nov 27 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect until 6 AM EST Wednesday. 

* WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 30 kt.
  Winds will increase again by Wednesday morning with gusts 35 to
  40 knots through Wednesday. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

ANZ450>455-280630-
/O.CON.KPHI.GL.W.0040.000000T0000Z-181127T2300Z/
/O.CON.KPHI.GL.A.0027.181128T1100Z-181128T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1223 PM EST Tue Nov 27 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

* WINDS AND SEAS...West winds 20 to 30 kt with gusts up to 35 kt.
  There is expected to be a lull in the winds later today into
  tonight, before increasing again by Wednesday morning with gusts
  35 to 40 knots through Wednesday. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$
969 
WHUS71 KPHI 272058
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
358 PM EST Tue Nov 27 2018

ANZ450>455-281000-
/O.CON.KPHI.GL.W.0040.000000T0000Z-181127T2300Z/
/O.CON.KPHI.GL.A.0027.181128T1100Z-181128T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
358 PM EST Tue Nov 27 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

* WINDS AND SEAS...West winds 20 to 30 kt with gusts up to 35 kt.
  There is expected to be a lull in the winds tonight before
  increasing again by Wednesday morning with gusts 35 to 40 knots
  through Wednesday. Seas 5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

ANZ430-431-281000-
/O.CON.KPHI.SC.Y.0105.000000T0000Z-181128T1100Z/
/O.CON.KPHI.GL.A.0027.181128T1100Z-181128T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
358 PM EST Tue Nov 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

* WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 30 
  kt. Winds will increase again by Wednesday morning with gusts 
  35 to 40 knots through Wednesday. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$
822 
WHUS71 KPHI 272301
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
601 PM EST Tue Nov 27 2018

ANZ450>455-281215-
/O.EXP.KPHI.GL.W.0040.000000T0000Z-181127T2300Z/
/O.EXA.KPHI.SC.Y.0105.000000T0000Z-181128T1100Z/
/O.UPG.KPHI.GL.A.0027.181128T1100Z-181128T2300Z/
/O.NEW.KPHI.GL.W.0041.181128T1100Z-181128T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
601 PM EST Tue Nov 27 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY...
...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY...

The National Weather Service in Mount Holly has issued a Gale
Warning, which is in effect from 6 AM to 6 PM EST Wednesday. A
Small Craft Advisory has also been issued. This Small Craft
Advisory is in effect until 6 AM EST Wednesday. 

* WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 30 kt.
  Winds will increase again by Wednesday morning with gusts 35 to
  40 knots through Wednesday. Seas 5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-281215-
/O.CON.KPHI.SC.Y.0105.000000T0000Z-181128T1100Z/
/O.UPG.KPHI.GL.A.0027.181128T1100Z-181128T2300Z/
/O.NEW.KPHI.GL.W.0041.181128T1100Z-181128T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
601 PM EST Tue Nov 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY...

The National Weather Service in Mount Holly has issued a Gale
Warning, which is in effect from 6 AM to 6 PM EST Wednesday. 

* WINDS AND SEAS...West winds 15 to 20 kt with gusts up to 30 kt.
  Winds will increase again by Wednesday morning with gusts 35 to
  40 knots through Wednesday. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Nov 26, 9:27 PM EST, 6 hours 16 minutes earlier.

Area forecast discussion, Nov 26, 9:27 PM EST, 6 hours 16 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
927 PM EST Mon Nov 26 2018

.SYNOPSIS...
Low pressure will continue moving through the area this
evening. Low pressure will remain north of our area through the
middle of the week. High pressure builds toward the south
through the end of the week. An upper disturbance will cross the
region late Friday. Another low pressure system will impact the
region over the weekend then weak high pressure settles in
through the beginning of next week.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
One area of low pressure lies over western Lake Ontario, while
another low is just off the NJ shore, south of NYC. Winds have
shifted west behind the low, and are starting to increase. A
quick surge should result in 15-20 mph winds with 20-30 mph
gusts, but winds should settle down to 10-15 mph for most of
tonight, then will increase again towards and just after
daybreak.

Lingering showers will lift through northern portions of NJ and
the southern Poconos, and isolated-scattered showers for a few
more hours elsewhere.

As the winds swing around to the west and then northwest
overnight, colder air will move in. However, the air will take a
while to move through the entire forecast area so for most of
the region it will fairly mild overnight before starting to cool
into the 30s late tonight.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
The departing low stalls to the north of our area on Tuesday
which will leave us in the cool northwest flow. The pressure
gradient will remain strong on Tuesday so expect windy
conditions across the forecast area. Any lingering light snow
showers across the north should end by early Tuesday morning and
after that it should largely remain dry across the forecast
area. Much cooler with highs only reaching into the low to mid
40s across much of the region. Mid to upper 30s are expected
across the southern Poconos and portions of northwest New
Jersey.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Long term period begins Tuesday evening with low pressure centered
across New England owning to a stalled upper low across the same
area. This will leave our area within a strong offshore flow regime
along with cold air advection making for cold and blustery
conditions late Tuesday through Wednesday. A few rain/snow showers
will be possible across the Poconos during the period as well, but
not expecting much in the way of accumulation. Highs Wednesday will
struggle to reach above 40 degrees for most and skies will slowly
clear from south to north through the day. Winds begin to subside
Wednesday night as the aforementioned surface/upper low begin
pushing offshore Wednesday night.

Weak high pressure will slowly build in from the south through the
end of the week. Temps will generally remain about 5 degrees below
normal during this period. A weak and fast moving shortwave trough
is expected to cross the region late Friday. Guidance has been
consistent with indicating that this feature will bring a quick
round of light rain showers across our area.

By Saturday, another upper trough digging across the Plains will
develop another large area of low pressure across the Ohio Valley.
This will be the next big rain-maker for our area. Guidance varies
on the exact timing and extent of the precip at this time, however
it is noteworthy that the 12z ECMWF has sped up this system and is
now more in line with the GFS timing wise. Rain will overspread the
area as early as Saturday afternoon and last at least through Sunday
evening. Looks like this may be more of a lighter precip rate, but
longer duration event unlike the last few systems we've experienced.
Highs Sunday are expected to be in the mid to upper 50s across much
of the area and nearing 60 degrees for the southern half of the area.

Another system appears to be fast on the heels of the weekend system
leading to more unsettled weather early next week, however there is
still a good deal of uncertainty regarding the evolution of this
system.

&&

.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...Lingering IFR/MVFR conditions will lift to VFR between
03-05Z. Winds have shifted to the W-NW and are starting to
increase to 10-15 kt with 20-25 kt gusts, but winds should
settle down a bit to 10-15 kt before increasing again towards
daybreak.

Tuesday...Mainly VFR conditions expected. Gusty NW winds around
15 to 20 knots with gusts up to 30 knots. Some higher gusts up
to 40 knots are possible during the afternoon.

Outlook...

Tuesday night though Friday...mostly VFR conditions are
expected. West to northwesterly winds Tuesday through Wednesday
evening may gust up to 30 kt. A few isolated showers are
possible Friday afternoon/evening.

&&

.MARINE...
Gale Warning on the Delaware Bay through Tuesday morning. Gale
Warning on the ocean waters through Tuesday afternoon.

Tonight...As low pressure departs, west winds will increase to
15-20 kt with 25-30 kt gusts early this evening, then will pick
up again rather quickly around 25 to 30 knots with gusts up to
40 knots possible.

Tuesday...Gale force gusts will start to fall off on Tuesday
morning in the Delaware Bay. Winds will remain gusty on the
ocean through much of the day so we have extended the Gale
Warning through 6pm. Once the Gale Warning is taken down, a
Small Craft Advisory will likely be needed as winds remain gusty
and seas remain elevated above 5 feet.

Outlook...

Wednesday...northwesterly winds will be increasing Wednesday
morning. Gale force gusts are expected to develop and continue
into Wednesday night along with seas around 5-6 feet.

Thursday...northwesterly winds will be gradually diminishing,
especially into the afternoon, but could remain above SCA
conditions for much, if not all of the day (especially on the
ocean waters).

Friday...winds and seas are expected to be below SCA criteria.

&&

.TIDES/COASTAL FLOODING...
On Barnegat Bay, minor tidal flooding continues. This is likely
due to a combination of fresh water runoff from the recent
heavy rains and salt water build up in the bay as we have had 3
consecutive high tide cycles in these areas where water levels
reached minor flooding thresholds.

As for northeastern Maryland, minor tidal flooding is occuring
on the far northeastern shores of the Chesapeake Bay, but this
should be the final round of tidal flooding for these areas.

On tidal portions of the Delaware River, we will be watching
the tidal departures of the overnight high tide closely, as both
Philly and Burlington were higher than forecast. Fresh water
tributaries to the Delaware River continue to run high with the
recent heavy rain which could further exacerbate tidal flooding
issues. If this trend continues, a round of minor tidal flooding
is possible with the high tide on Tuesday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...Coastal Flood Advisory until 1 AM EST Tuesday for MDZ008-012.
MARINE...Gale Warning until 6 PM EST Tuesday for ANZ450>455.
     Gale Warning until 7 AM EST Tuesday for ANZ430-431.

&&

Synopsis...Staarmann
Near Term...Meola/MPS
Short Term...Meola
Long Term...Staarmann
Aviation...Meola/MPS/Staarmann
Marine...Meola/MPS/Staarmann
Hydrology...
Tides/Coastal Flooding...
Hazardous weather outlook, Nov 27, 1:09 AM EST, 2 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
109 AM EST Tue Nov 27 2018

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-280615-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
109 AM EST Tue Nov 27 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450>455-280615-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
109 AM EST Tue Nov 27 2018

...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

There is another chance for gale force gusts Wednesday into
Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-280615-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
109 AM EST Tue Nov 27 2018

...GALE WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

There is another chance for gale force gusts Wednesday into
Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 4:15 AM ESTAreal Flood WarningPHIAtlantic6 hr
Nov 27, 10:17 AM ESTAreal Flood WarningPHIAtlantic22 hr
Nov 27, 10:31 AM ESTRiver Flood WarningPHIEssex, Passaic38 hr
Nov 27, 12:23 PM ESTSmall Craft AdvisoryPHI15 hr
Nov 27, 3:13 PM ESTWind AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 8 more27 hr
Nov 27, 6:01 PM ESTGale WarningPHI34 hr

Nearby

Gale Watches in New Jersey, 2018Every gale watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.